# SDR 0408001

- Difficulty date: August 5, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 70,063 hours, 63,743 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 65465779
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, FOUND TAIL CONE WITH AN APPROXIMATELY 8 INCH BY 7 INCH SECTION OF DELAMINATION.
